# SDR SWAA2023021704305

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 24,216 hours, 11,599 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR STUCK<[01] FOUND FWD SERVICE DOOR ESCAPE SLIDE GIRT BAR NOT INSTALLED PROPERLY IN HOOKS. PROPERLY INSTALLED GIRT BAR IN HOOKS PER M.M. CH. 25-66-00
